# SDR 9627671220

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, DAMAGE WAS FOUND ON THE UPPER SKIN OF THE RIGHT INBOARD AILERON AT STA XIA=300.  REMOVED DAMAGE AND INSTALLED DOUBLER PER EA 12-120115, (P/N NRC6043-502).
